# SDR DU4R2006337

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1330 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON AFT CARGO COMPARTMENT FLOOR SUPPORT BS 1330 S-28R.  CUT OUT SECTION OF CORRODED FLOOR SUPPORT SECTION.  FABRICATED AND INSTALLED REPAIR SUPPORT SECTION 5.8" BY 1" BY 1" X .7" FROM .032 1/2H CRES IAW B757 M/M 53-82-01-801.
